# SDR UHLA2012092300303

- Difficulty date: September 23, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,600 hours, 10,026 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR R1 INDICATING OPEN ON MFD WHEN DOOR ITSELF SHOWS CLOSED AND LOCKED (ARMED) FWD DOOR LATCH INDICATOR NOT SHOWING GREEN.  ADJUTED R1 DOOR FWD VISUAL AND PROX SWITCH TARGET IAW AMM 52-41-22.  OPS CHECK GOOD.
